# SDR DHL2001742540

- Difficulty date: October 9, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LWR FUSE HAS BULGING SKIN AT BS 1050 & STR R28.  CUT OUT DAMAGED STR 35.  REMOVED PREVIOUS DOUBLER REPAIR AT STR 28R AND STA 1050.  REMOVED CORROSION ON INNER SKIN AT STA 1050, STR 28R, FOUND TO BE OUT OF LIMITS.  CUT OUT CORRODED AREA AT LWR SKIN AT BS 1050 AND STR R28.  INSTALLED STRINGER REPAIR FROM BS 1030 TO BS 1080 AT STR 28R AND FUSELAGE DOUBLER REPAIR.
